A two-dimensional statement of the scattering problem for an oblique incident surface wave by an obstacle in the form of a submerged barrier is considered. If the barrier is vertical, the discrete spectrum of the problem is shown to be empty, but for an inclined barrier an eigenvalue appears below the threshold of the continuous spectrum and the corresponding trapped mode decays exponentially in the direction perpendicular to the obstacle. The behaviour of the eigenvalue is analyzed for small values of the angle of inclination from the vertical.

Asymptotics of the frequency of a surface wave trapped by a slightly inclined barrier in a liquid layer / Videman, J. H.; Nazarov, S. A.; CHIADO' PIAT, Valeria. - In: JOURNAL OF MATHEMATICAL SCIENCES. - ISSN 1072-3374. - STAMPA. - 185:4(2012), pp. 536-553. [10.1007/s10958-012-0937-6]

Asymptotics of the frequency of a surface wave trapped by a slightly inclined barrier in a liquid layer

CHIADO' PIAT, Valeria
2012

Abstract

A two-dimensional statement of the scattering problem for an oblique incident surface wave by an obstacle in the form of a submerged barrier is considered. If the barrier is vertical, the discrete spectrum of the problem is shown to be empty, but for an inclined barrier an eigenvalue appears below the threshold of the continuous spectrum and the corresponding trapped mode decays exponentially in the direction perpendicular to the obstacle. The behaviour of the eigenvalue is analyzed for small values of the angle of inclination from the vertical.
File in questo prodotto:
File Dimensione Formato  
2012 asymptotics.pdf

non disponibili

Descrizione: Devo caricare la versione preprint pubblica
Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 453.33 kB
Formato Adobe PDF
453.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2521107
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo